# SDR 9513506716

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND PREVIOUS FIBERGLASS REPAIR DELAMINATED ON THE RIGHT OUTBOARD ELEVATOR, 8 FORWARD OF THE TRAILING EDGE.  REPAIRED PER SRM 51-40-12.
